Cybernetics in Material Science - Pavel Václavek
CEITEC BUT CEITEC BUT
Cybernetics in Material Science - Pavel Václavek

Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices

UKRAINIAN MATHEMATICAL JOURNAL

Diblik, J; Feckan, M; Pospisil, M, 2013: Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices. UKRAINIAN MATHEMATICAL JOURNAL 65(1), p. 64 - 76, doi: 10.1007/s11253-013-0765-y

Research Groups:

CEITEC authors: